AGENDA



TUESDAY 19TH SEPTEMBER

8.30am EDT1.30pm BST30 mins

FIRESIDE CHAT

BUILDING AN EQUITABLE AND RESILIENT FUTURE

Tune in for our Fireside Chat with **Visa Inc** and **the Harvard Kennedy School Corporate Responsibility Initiative** to explore the trends shaping business action for the future we want.

9.00am EDT 2.00pm BST

80 mins

HYBRID WORKSHOP

OVERCOMING CHALLENGES AND THE JOURNEY AHEAD FOR REFUGEE WOMEN

Join our hybrid workshop with **Visa Inc** to be inspired by and learn from the stories of trailblazing refugee women, their incredible impact on their communities and what is required from the ecosystem to enable refugee women to thrive in the future.

10.30am EDT 3.30pm BST

30 mins

80 mins

FIRESIDE CHAT

ADDRESSING HEALTH INEQUITIES AND PREVENTING DISEASE

Listen to our Fireside Chat with **Merck** to hear about the ways in which the private sector can help overcome health inequities and prevent disease, and how your business can take action to help reach everyone, everywhere.

11.00am EDT 4.00pm BST HYBRID WORKSHOP

HOW BUSINESS CAN UNLOCK THE BENEFITS OF INTEGRATING SOCIAL AND ENVIRONMENTAL GOALS

Join our hybrid workshop with **Mars Inc** to learn from the latest research on the business case for integrating social and environmental strategies into business strategy.

12.30pm EDT

WEBINAR

5.30pm BST **60 mins**

SUPPORTING CARE ECONOMY ENTERPRISES ACROSS GLOBAL VALUE CHAINS Tune in for our webinar with **IDRC** on how businesses can support entrepreneurs in the care economy, and their critical, yet undervalued, work that underpins our economies and lives.

1.30pm EDT 6.30pm BST

HYBRID WORKSHOP

HARNESSING GENERATIVE AI FOR SOCIAL IMPACT: DRIVING ACCESS TO QUALITY EDUCATION

Be a part of our hybrid workshop with **Pearson** to map out the opportunities and risks of generative Al for access to quality education for all, and explore the role business can play.

90 mins

GLOBAL GOALS 2023 AGENDA



WEDNESDAY 20TH SEPTEMBER

8.30am EDT 1.30pm BST

30 mins

FIRESIDE CHAT

HARNESSING THE POTENTIAL OF THE PRIVATE SECTOR TO DELIVER THE SDGS

Listen to our Fireside Chat with **Barclays** and the **UK Foreign, Commonwealth and Development Office** to hear how governments see the role of business in delivering the SDGs.

9.00am EDT 2.00pm BST

HYBRID WORKSHOP

BUILDING UNLIKELY PARTNERSHIPS TO TACKLE GLOBAL CHALLENGES

Take part in our hybrid workshop with **Barclays** to deep-dive into examples of companies collaborating for impact and draw out lessons for your own partnerships.

10.30am EDT 3.30pm BST

30 mins

80 mins

FIRESIDE CHAT

TAKING A FARMER-CENTRIC APPROACH TO BOOST GLOBAL FOOD SECURITY

Listen to our Fireside Chat with **Cargill** to hear the latest thinking on the intersection between two critical issues: global food security and advancing farmer livelihoods.

11.00am EDT 4.00pm BST

80 mins

30 mins

80 mins

HYBRID WORKSHOP

CREATING ON-RAMPS FOR A MORE INCLUSIVE DIGITAL FUTURE

Join our hybrid workshop with **Walmart** to hear the latest thinking on how businesses can partner on an inclusive digital future for employees, suppliers and customers.

1.00pm EDT 6.00pm BST

FIRESIDE CHAT

INSPIRATION AND INNOVATION: ENGAGING YOUTH IN DELIVERING ON THE SDGS

Listen to our Fireside Chat with **Novozymes** to explore how companies can bring the voice of youth into their SDG thinking and innovation and get ideas for your own approaches.

1.30pm EDT 6.30pm BST

HYBRID WORKSHOP

WORKING TOGETHER TO TACKLE GENDER-BASED VIOLENCE

Join our hybrid workshop with **Anglo American** to explore lessons and practical opportunities to collaborate across sectors to tackle the root causes of gender-based violence.

3.00pm EDT 8.00pm BST

HYBRID WORKSHOP

CATALYSING FEMALE ENTREPRENEURSHIP AND IMPROVING ACCESS TO HEALTHCARE Join us for our workshop with **Reckitt** and **WiNFUND** to learn from 6 entrepreneurs from across Africa, and share insights on how best to support women entrepreneurs and leverage technology, including Al.

90 mins

AGENDA



THURSDAY 21ST SEPTEMBER

8.30am EDT1.30pm BST30 mins

FIRESIDE CHAT

DRIVING INCLUSIVE EMPLOYMENT AT THE BASE OF THE ECONOMIC PYRAMID

Listen to our Fireside Chat with **the World Bank Group's International Finance Corporation (IFC)** to find out how businesses are driving inclusive employment practices that enhance participation, advancement, and empowerment of workers at the base of the pyramid, and the benefits to both business and employees.

9.00am EDT 2.00pm BST

80 mins

ONLINE WORKSHOP

ACTING TOGETHER TO ACHIEVE LARGE SCALE FOOD FORTIFICATION EXCELLENCE

Participate in this online workshop with **TechnoServe** to explore the latest research on food fortification, the critical role of millers, and how to join the fight against malnutrition.

10.30am EDT 3.30pm BST

30 mins

FIRESIDE CHAT

BUILDING SYSTEM-LEVEL
PARTNERSHIPS FOR TRANSFORMATIVE
CHANGE

Tune in for our Fireside Chat with the UN Foundation's Business Council for the United Nations and two authors of the just-launched UN Global Sustainable Development Report to learn about the levers that will drive transformational changes to meet the SDGs.

11.00am EDT 4.00pm BST

90 mins

HYBRID WORKSHOP

RETHINKING BUSINESS PARTNERSHIPS FOR THE SDGS

Join our hybrid workshop with **Meta** to build on the latest research by the UN on transformations to accelerate progress towards the SDGs, and what this means for business partnerships.